Paper Information

Journal:   MATHEMATICAL SCIENCES   2018 , Volume 12 , Number 2; Page(s) 137 To 143.
 
Paper: 

Common fixed point of four maps in S-metric spaces

 
 
Author(s):  SEDGHI S., SHOBKOLAEI N., SHAHRAKI M., DOSENOVIC T.*
 
* FACULTY OF TECHNOLOGY, UNIVERSITY OF NOVI SAD, BULEVAR CARA LAZARA 1, SERBIA
 
Abstract: 
In this paper, we prove some common fixed point results for four mappings satisfying generalized contractive condition in S-metric space. Our results extend and improve several previous works.
 
Keyword(s): Common fixed point,S-metric space,Compatible mappings
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 29
 
Latest on Blog
Enter SID Blog